Article citationsMore>>

M. S. Berman, “Cosmological Models with Variable Gravitation and Cosmological Constant,” General Relativity and Gravitation, Vol. 23, No. 4, 1991, pp. 465-469. doi:10.1007/BF00756609

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.